# SDR AALA20160818004

- Difficulty date: August 17, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N147AA
- Make and model: Airbus A321-231
- Aircraft serial: 6802
- Aircraft time: 2,707 hours, 995 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240006
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY ASSIST CYLINDER PRESSURE READS BELOW AMM LIMITS.  SERVICED THE CYLINDER IAW AMM 52-10-00. LEAK CHECKED GOOD.
